MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG BURR HOLE RESERVOIR PED; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG BURR HOLE RESERVOIR PED; HYDROCEPHALUS MANAGEMENT
Model Number FV039T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 09/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: no product received to date.Should relevant additional information/investigation results become available, an additional medwatch report will be submitted.
 
Event or Problem Description
It was reported that a paedi bohrlochreservoir (#fv039t) was implanted during a procedure performed on (b)(4) 2021.According to the complainant, the shunt showed a under-drainage and blockage.The patient underwent a revision procedure performed on (b)(4) 2023.The complainant device has not yet returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: 2 years, 6 months, weight: 10.4 kilograms, height: 82.7 centimeters, gender: male, same event as # 3004721439-2023-00311, and # 3004721439-2023-00313.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: conclusion information: an investigation was not possible because no product was sent for investigation.On the basis of the product documentation, we can exclude the presence of a defect at the time of delivery of the pediatric burrhole reservoir, since this documentation indicates that the valve is in perfect condition.Deposits caused by natural substances in the cerebrospinal fluid, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Small amounts of non-visible deposits/proteins might compromise the integrity of the valve.Unfortunately, due to the missing sample, we are unable to provide a meaningful analysis.Further actions: additional actions will be implemented in form of a authorities notification.

Brand Name
BURR HOLE RESERVOIR PED
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key18049306
Report Number3004721439-2023-00312
Device Sequence Number18161926
Product Code JXG
UDI-Device Identifier04041906116408
UDI-Public4041906116408
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2026
Device Model NumberFV039T
Device Catalogue NumberFV039T
Device Lot Number20051903
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2023
Supplement Date Received by Manufacturer10/03/2023
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 MO
Patient SexMale
Patient Weight10 KG